# SDR DXTA200702522

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 893 hours, 582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE TO RETRACT LANDING GEAR.    10-29-07    ADJUSTED NOSE LANDING GEAR SQUAT SWITCH.  OPS CHECKED GOOD.  WORK DONE IAW 680 M.M. CHAPTER 32-60-00.
